Unilateral Conformance Proportions in Balanced and Unbalanced Normal Random Effects Models

Liao, Chen-Tuo, Lee, Hsin-I . Journal of Agricultural, Biological and Environmental Statistics 2014. 19 (2) :202-218

Locate this article in:

Bibtex

@article{CIS-409996,
  Author = {Liao, Chen-Tuo and Lee, Hsin-I},
  Title = {Unilateral Conformance Proportions in Balanced and Unbalanced Normal Random Effects Models},
  Journal = {Journal of Agricultural, Biological and Environmental Statistics},
  Volume = {19},
  Number = {2},
  Year = {2014},
  Pages = {202--218},
  Keywords = {}
}

Similar articles